Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from disentries too often from past months. Is this a liver disease?

HI, I AM SUFFERING FROM DISENTRIES TOO OFTEN. 4-5 DAYS ARE GOOD AND AGAIN I AM GETTING DISTURBED. THIS IS GOING SINCE LAST 1-2 MONTHS. I AM TAKING LIV-52 FOR LAST ONE MONTH. I EAT MEALS REGULARLY THERE IS NO CHANGE BUT GETTING INDIGESTABLE TOO OFTEN. IS THIS A LEVER DISEASE OR SOME ELSE. PLEASE ADVISE.
mail id- YYYY@YYYY
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Hi,
Thanks for writing in HCM.
I would suggest you to get your stools tested for parasites along with a liver function test.
If the stool is positive for parasitic infections then a full course of treatment is a must. But if it happens to be negative then you require to improve the gut function by taking cultures and regularizing your food habits with respect to its content in a organized manner. This will aid in digestion and improved motility.
I hope this answers your doubt.
regards
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor